Jump to content
jac84lp

jac84lp: Nortriptyline Withdrawal Body and Mind Rocking

Recommended Posts

jac84lp

Hello Everyone. I was on 20mg nortriptyline for 6 weeks. I tapered off the drug over a 1 week period due to it's side effects (increased heart rate, muscle spasms and hair loss). It's been 2 weeks since I stopped taking the nortriptyline and I am still having a very rough time dealing with withdrawal symptoms. I constantly have this constant rocking motion that I feel in my head as though I'm on boat that's bobbing up and down, left and right, forward and backwards. Although this seems similar to vertigo, things around me in the environment are not spinning. I just feel like my mind and head is always rocking ever so slightly with the beating of my heart. I should note that I had and am still dealing with constant rapid heartbeats throughout the day since I stopped taking the drug. This constant rocking motion in my head makes me feel dizzy and nauseated. And my head feels like a balloon all the time. Has anyone here experienced movement problems during nortriptyline withdrawal? If so, does it go away and how long does it take for it to go away? It's very bothersome. It greatly hinders my concentration and focus. I'd like to hear from anyone who's had this experience. Thanks.

Share this post


Link to post
Petunia

Welcome jac84lp,

I moved your post from the symptoms section because it was an introduction to your own specific situation. You can use this thread as your ongoing journal to track progress, write about symptoms, ask questions and communicate with the community, add to it whenever you want.

 

I'm sorry you're still having some unpleasant symptoms after you stopped taking 20mg nortriptyline 2 weeks ago.  Even though you were only taking the drug for 6 weeks, a one week taper off it was probably too fast and now your nervous system is most likely having a difficult time re-balancing.  But you will recover, it may just take a little more time.

 

Some people find that reinstating a small amount of the drug, and then tapering slower, can sometimes alleviate the withdrawal symptoms and prevent them from returning, by tapering slower. But because you were only on the drug 6 weeks, and its already been 2 that you have been drug free, I wouldn't recommend it.  I think that with a little more time, you will start to feel better.

 

This topic may be helpful:

 

Dizziness/Vertigo/Lightheaded/etc.

 

Also our  Symptoms and self-care   section, especially the topics pinned at the top.

 

Please stay in touch and let us know how you are doing, you will find a lot of friendly help and support here.

 

Petunia.

Share this post


Link to post
Altostrata

Welcome, jac.

 

Have your withdrawal symptoms changed over the last 2 weeks?

Share this post


Link to post
jac84lp

Hi Altostrata. The only withdrawal symptom that has subsided is the feverish temperature and excessive sweating I've been having during my first week of withdrawal. Other than that, I'm still having a hard time dealing with the increased heart rate (which has led me to 3 emergency visits), headaches and muscle spasms. But this loss of balance and my mind and body in constant swaying/rocking motion started in my second week of withdrawal and seems to be getting worse. I'm thinking of trying supplements to see if it will help with the withdrawal symptoms. Started giving myself epsom salt foot baths. Seems to help a bit with the sleep issues. Will look into supplements to see what helps.

Share this post


Link to post

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy